# SDR CRJ2001F00000

- Difficulty date: November 20, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N6764C
- Make and model: Cessna 402C
- Aircraft serial: 402C0628
- Engine: Cont TSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000862
- Condition: Broken
- Location: T/E Flap
- Part time: 6,894 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAPS WERE SELECTED DOWN, A LOUD BANG WAS HEARD, FOLLOWED BY A SUDDEN RIGHT ROLL OF THE AIRCRAFT.  CONTROL WAS REGAINED AND AIRCRAFT WAS LANDED UNEVENTFULLY.  UPON INSPECTION, IT WAS DISCOVERED THAT THE RIGHT FLAP CABLE WAS BROKEN AT RBL 18.5, OUTBOARD OF PULLEY (PN 5378.4) LOCATED AT 17.52 RBL.  PROBABLE CAUSE APPEARS TO BE FATIGUE.  FLAPS HAD BEEN AT 15 DEGREES.  HAD THE FLAPS BEEN EXTENDED FULL TRAVEL THE PILOT MAY NOT HAVE REGAINED CONTROL.
